Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have shivering in legs and feel pulse throughout the body. No medication now. What to do?

I feel Pulse move through my entire body/legs quivers randomly.

Recently I've been getting these strange sensations..

I'll be sitting and all the sudden it feels like my body is one giant pulse- and it lasts for a while.

Another one is random 'motor-y' shivers in my legs. These also last a while.
It's not like my legs are trashing about or anything- it feels like I'm sitting in a passenger seat of an active-standing-by truck.

It especially happens at night-- and it's very unnerving and annoying... anyone else get these moments?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of pulse all throughout the body is likely to be due to anxiety. This can also be due to thyroid hormone disturbances which can be detected on a blood test.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor